# SDR SWAA2018092425486

- Difficulty date: September 19, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 7,757 hours, 3,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LOOSE OVER BETWEEN ROWS 14 AND ROW 15.  SECURED SIGN PER SIP.
